# SDR 96ZZZX1241

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104783
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING LAYOVER MAINTENANCE, LT OVERWING EMERGENCY EXIT LIGHT FOUND INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK, MFG PN 61-0478-3.  OPERATIONAL CHECK NORMAL.  CHECK C - 7-20-95 - MCI.
